Morning:Retro smile: I wonder if any of you could shed some light on this for me. My sister - CFS/ME sufferer just had a gastroscopy last Tues with a Twilight Anesthetic ( where they put you 'just' under as a opposed to a general. She came out of the relatively simple procedure with nausea and some vomiting but after that passed by late evening she is still very unwell still 4days later. Whilst she is normally still able to be out and about doing things she has not moved much except from bed to couch since then. She feels like someone has filled her full of lead and this morning she couldnt even stand up to get back to bed from the couch. Although she suffers cfs its not usually to this extent - she is still able to function in quite a reasonable manner. She called the hospital and spoke to a few nurses who say it sounds like an adverse reaction to the anesthetic and she needs to go to the ER. The problem with this is that she couldnt sit in a chair for a possible 4hr wait to see a doc. I know our reactions to medicine are very very different to healthy people - is it possible that its just taking longer to get out of her system? Is there something she can take to flush it out quicker? one person she spoke too told her rather rudely there is no way its from the anesthetic and she must have a virus. Which really doesnt make sense as she was fine when she went in for surgery. any thoughts?